# SDR A6WA201140485

- Difficulty date: June 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR 832 CT CRACKED.  PAX DOOR AFT STAIR SIDE PANEL AT 2ND STEP WHEN OPEN.  REPAIRED DAMAGE TO SUPPORT FOR 832CT (AFT SIDE) IAW REO 601R-52-11-702.
